MAUDE Adverse Event Report: STRYKER GMBH RADIO CAPITELLUM, RECON HEAD, SIZE #3; PROSTHESIS, ELBOW, SEMI-CONSTRAINED, CEMENTED

STRYKER GMBH RADIO CAPITELLUM, RECON HEAD, SIZE #3; PROSTHESIS, ELBOW, SEMI-CONSTRAINED, CEMENTED
Model Number 410-0008
Medical Device Problem Codes Loss of Osseointegration (2408); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Loss of Range of Motion (2032); Injury (2348)
Date of Event 06/17/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The information in this report was provided by stryker legal affairs department.No additional information is available at this time due to the ongoing litigation.Should additional information become available, the evaluation summary will be submitted in a supplemental report.Device disposition is unknown.
 
Event or Problem Description
It was reported by the patient's attorney that allegedly following her re-revision surgery, on (b)(6) 2019 she presented with complaints of severe pain and subluxation of her left elbow after lifting a laundry bag.Allegedly x-rays confirmed loosening of the re-revised radial head implant and during this visit the surgeon told her that the implant had been recalled and removed from the market.He recommended she undergo removal of the radial head prosthesis without revising the prosthesis with another component.It is further alleged that she underwent removal on or about (b)(6) 2019 and during the surgery the radial head component was found to have dislocated/disassociated from the radial stem.
 
Additional Manufacturer Narrative
The reported event that radio capitellum, recon head, size #3 was alleged of 'implant - dislocated' could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.More detailed information about the complaint event such as x-rays, patient details, patient activity levels.As well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material or manufacturing problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description

Brand Name
RADIO CAPITELLUM, RECON HEAD, SIZE #3
Common Device Name
PROSTHESIS, ELBOW, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key9984026
Report Number0008031020-2020-01387
Device Sequence Number11872612
Product Code JDB
UDI-Device Identifier00886385026015
UDI-Public00886385026015
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K060038
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 06/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/31/2020
Device Model Number410-0008
Device Catalogue Number4100008
Device Lot Number10192-L05
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/24/2020
Supplement Date Received by Manufacturer05/20/2020
Initial Report FDA Received Date04/21/2020
Supplement Report FDA Received Date06/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
8031020-10/24/2017-002R
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age30 YR